# SDR DALA14002816717

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT BS 1661, LBL 10. REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-51. REPAIRED IAW SRM 53-00-51, & ER/A 481634-14MA, REV A.
